MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® TNIH HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® TNIH HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10471067
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has investigated the event of discordant low results with high sensitivity troponin i (tnih) on the dimension vista system with lot 20008bb.Siemens has observed a negative bias across the analytical measurement range of the tnih assay.Siemens tested lot 20008bb and a negative bias was confirmed.Siemens internal testing observed an average bias for patient samples for lot 20008bb of -20%.Urgent medical device correction, vc-20-03.A.Us dated july 24, 2020 and urgent field safety notice vc-20-03.A.Ous dated july 2020 is addressed to customers who had been shipped dimension vista® high sensitivity troponin i (tnih) lots 20008bb, 20035bc and 20135bb.Customer were instructed that they should recalibrate the tnih lots and to enter lot specific correlation factors c0 and c1 in the method configuration screen per flex reagent lot as listed in the communications.After applying correlation factors to the specified lot, product claims listed in the instructions for use are met.Siemens is working to restore assay performance, and until such time, subsequent lots may contain an alert card in the carton containing lot specific correlation factors.
 
Event or Problem Description
Discordant low results were obtained during a new lot comparison study for high sensitivity troponin i (tnih) on the dimension vista 1500 system.Lower results were obtained after calibration of new lot 20008bb relative to the previous lot in a correlation study.The patient comparison study results on patient correlation samples were not reported to physicians.There are no reports of patient intervention or adverse health consequences due to the discordant low high sensitivity troponin i (tnih) patient correlation results.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® TNIH HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark, de
MDR Report Key10379685
Report Number2517506-2020-00217
Device Sequence Number14245015
Product Code MMI
UDI-Device Identifier00842768037719
UDI-Public00842768037719
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K182225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2020
Device Model Number10471067
Device Catalogue NumberK6427 SMN 10471067
Device Lot Number20008BB
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2517506-07/30/2020-001-C
Patient Sequence Number1